| Model Number |
CCA0T3 |
| Medical Device Problem Codes |
Failure to Fold (1255); Device Difficult to Setup or Prepare (1487)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-health care professional reported that during an intraocular lens (iol) implant procedure, loading issue occurred and the leading haptic was not the way the surgeon wanted it.Additional information has been requested.